U.S. doctors online nowAsk doctors free
FL
A 30-year-old female asked:

been recently taking nexium. does nexium cause dizziness or lightheadedness? is that a typical symptom?

1 doctor answer2 doctors weighed in
Dr. Robert Stachler
ENT and Head and Neck Surgery 31 years experience
Nexium and dizziness: All medications can cause dizziness as dizziness is very common and is the first listed side effect in any drug trials. You can try omeprazole over the counter to see if you get rid of the dizziness. You must remember to take the medicine one hour before breakfast and supper. I like giving the medicine 2 times a day. It works better for the reflux. Good luck and feel better!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Dec 1, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.